Skip to content

Cascade-Based Attacks on Complex Networks

Motter, A. E., & Lai, Y. (2002). Cascade-Based Attacks on Complex Networks. Physical Review E, 66(6).

Type
Journal article
Intellectual base
Primary research
Year
2002
Volume
66
Issue
6
DOI
10.1103/physreve.66.065102
DOI registrant
American Physical Society
Link
https://doi.org/10.1103/PhysRevE.66.065102
Cited from
chemistry_materials, systems_cybernetics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 2 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:cb99afe5143f · see in the full table